×

Found 1,403 Documents (Results 1–100)

Nevanlinna characteristic and integral inequalities with maximal radial characteristic for meromorphic functions and for differences of subharmonic functions. (English. Russian original) Zbl 1515.30081

St. Petersbg. Math. J. 34, No. 2, 247-270 (2023); translation from Algebra Anal. 34, No. 2, 152-184 (2022).
MSC:  30D35 31A05
PDFBibTeX XMLCite
Full Text: DOI

Decorated Dyck paths, polyominoes, and the delta conjecture. (English) Zbl 1496.05001

Memoirs of the American Mathematical Society 1370. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7157-6/pbk; 978-1-4704-7170-5/ebook). iii, 119 p. (2022).
MSC:  05-02 05E05 05B50
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software